Jump to content
CrazyBoards.org

Recommended Posts

Day two on abilify. We are going from 6mg to 8mg today and working our way up. I've noticed that it brings me down but I still feel agitated and like I want to rip someone's head off. Ugh. Do I need more? I'm bp2 if that helps. I just want this mania to end! I'm just going in circles and circles and it's wearing me out :(

Link to comment
Share on other sites

Could it be akathisia? Akathisia is when you feel a strong sense that you need to keep moving and fidgeting. It's often called 'internal restlessness.' 

 

However, in my experience, Abilify makes me hypomanic at doses lower than 10 mg. So, it is possible that the Abilify is not really helping at this point. It may help more once you get to a higher dose. I personally found 25-30 mg very calming. I am on 20 mg now and I'm a bit anxious, but it's well controlled with propranolol. 

 

Speaking of propranolol, if you DO have akathisia, propranolol (Inderal) is one med that you could mention to your doc to take care of it. 

 

Definitely speak to your pdoc about feeling agitated. 

Link to comment
Share on other sites

Seconding the suggestion to call your pdoc about the agitation.  I wasn't anywhere near stable to begin with when they tried me on Abilify, but that stuff made me so incredibly agitated that I had to come off it.  It may only be temporary, but it never hurts to ask the pdoc if there's something that can take the edge off or if it's something not likely to improve and it's just not the right med for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...